# SDR 08FDEA02140

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB703627
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 438 GL HOLE IS CHAFED.  FABRICATED A NEW AUB 7036-27 SKIN IN REF TO FEDEX EA 8-5480-116987 AND REASSEMBLED THE PANEL IN REF TO FEDEX EA 8-5480-116987 "NACELLES/PYLONS - NR 1 PYLON AFT "V" FAIRING PANEL DAMAGED - REPAIR".
